Hokkaido Mathematical Journal

Morita-Mumford classes on finite cyclic subgroups of the mapping class group of closed surfaces

Takeshi UEMURA

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 28, Number 3 (1999), 597-611.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001239

Digital Object Identifier
doi:10.14492/hokmj/1351001239

Mathematical Reviews number (MathSciNet)
MR1723456

Zentralblatt MATH identifier
0946.57031

Citation

UEMURA, Takeshi. Morita-Mumford classes on finite cyclic subgroups of the mapping class group of closed surfaces. Hokkaido Math. J. 28 (1999), no. 3, 597--611. doi:10.14492/hokmj/1351001239. https://projecteuclid.org/euclid.hokmj/1351001239


Export citation